# SDR ZZDA2011654

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD AND AFT GIRT BAR FITTINGS, CORROSION.  ACCOMPLISHED FORWARD AND AFT GIRT BAR FITTINGS REPLACEMENT PER B717 SRM 53-00-00 AND 51-41-01.
